American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55T15.) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Mark Behrens. Root invariants in the Adams spectral sequence. Trans. Amer. Math. Soc. 358 (2006) 4279-4341. MR 2231379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Martin Bendersky, Donald M. Davis and Mark Mahowald. Stable geometric dimension of vector bundles over even-dimensional real projective spaces. Trans. Amer. Math. Soc. 358 (2006) 1585-1603. MR 2186987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ethan S. Devinatz. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005) 129-150. MR 2098089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David J. Hunter and Nicholas J. Kuhn. Characterizations of spectra with $\mathcal{U}$-injective cohomology which satisfy the Brown-Gitler property. Trans. Amer. Math. Soc. 352 (2000) 1171-1190. MR 1621749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Huajian Yang. The Stable Homotopy Types of Stunted Lens Spaces mod 4 . Trans. Amer. Math. Soc. 350 (1998) 4775-4798. MR 1624226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesús González. The Regular Complex in the $BP\rangle 1 \langle$-Adams Spectral Sequence. Trans. Amer. Math. Soc. 350 (1998) 2629-2664. MR 1617336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert D. Thompson. The $L_2$-localization of $W(n)$. Trans. Amer. Math. Soc. 350 (1998) 1931-1944. MR 1467475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark A. Hovey and Douglas C. Ravenel. The $7$-connected cobordism ring at $p=3$ . Trans. Amer. Math. Soc. 347 (1995) 3473-3502. MR 1297530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David A. Blanc. Operations on resolutions and the reverse Adams spectral sequence . Trans. Amer. Math. Soc. 342 (1994) 197-213. MR 1132432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wên Hsiung Lin. An infinite family in ${}\sb 2\pi\sp {\rm s}\sb *$ at Adams filtration seven . Trans. Amer. Math. Soc. 328 (1991) 133-149. MR 1044962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. P. C. Greenlees. Stable maps into free $G$-spaces . Trans. Amer. Math. Soc. 310 (1988) 199-215. MR 938918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Shick. Odd primary periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 309 (1988) 77-86. MR 938921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Donald M. Davis and Mark Mahowald. $v\sb 1$-periodic ${\rm Ext}$ over the Steenrod algebra . Trans. Amer. Math. Soc. 309 (1988) 503-516. MR 931531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Shick. On root invariants of periodic classes in ${\rm Ext}\sb A({\bf Z}/2,{\bf Z}/2)$ . Trans. Amer. Math. Soc. 301 (1987) 227-237. MR 879570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wolfgang Lellmann and Mark Mahowald. The $b{\rm o}$-Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 593-623. MR 876468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann. The spectrum $(P\wedge{\rm BP}\langle 2\rangle)\sb {-\infty}$ . Trans. Amer. Math. Soc. 296 (1986) 95-110. MR 837800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul G. Goerss, John D. S. Jones and Mark E. Mahowald. Some generalized Brown-Gitler spectra . Trans. Amer. Math. Soc. 294 (1986) 113-132. MR 819938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William M. Singer. Invariant theory and the lambda algebra . Trans. Amer. Math. Soc. 280 (1983) 673-693. MR 716844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. R. Harper and H. R. Miller. On the double suspension homomorphism at odd primes . Trans. Amer. Math. Soc. 273 (1982) 319-331. MR 664045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1